# SDR HALA0200045

- Difficulty date: February 15, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N128AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46984
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Failed
- Location: Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, N
- Precautionary procedure: D

## Discrepancy

FLT 932 - HNL - DURING TAXI, FOUND LEFT AILERON NOT SHOWING FULL DEFLECTION ON SPI.  REMOVED LEFT OUTBOARD ACTUATOR PER MM 27-13-02.  INSTALLED LEFT OUTBOARD ACTUATOR PER MM 27-13-02 STEP 3B.  FINISHED STEP 15-20.  LVDT NULLED AND A/P ROLL FOR LVDT CHECK OK PER MM.  (M)
